MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955610
Medical Device Problem Codes Use of Device Problem (1670); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported one of the connectors detached from the echo ps while the user was removing it through the trocar.Photos of the echo ps were provided along with an intraoperative photo showing the connector loose in the patient's abdomen.The photo evaluation confirms detachment of one of the connectors from the echo ps.Regarding removal of the echo ps the instructions-for-use prescribes that the user remove the echo ps and trocar simultaneously.Based on the information provided and photo evaluation the echo ps connector appears to have detached from forces applied while removing the echo ps through, and not simultaneously with, the trocar as prescribed in the instructions-for-use.Regarding the removal of the balloon the instructions-for-use states, "begin removal of the echo ps¿ positioning system by grasping one of the two removal points marked by the dark arrows adjacent to the bard® logo.Begin pulling the positioning system off the mesh in one smooth motion.Continue removing the echo ps¿ positioning system, pulling it up to the tip of the trocar.Remove both the echo ps¿ positioning system and trocar simultaneously.Verify that the echo ps¿ positioning system including the balloon, all mesh connectors, and the inflation tube is fully intact, discard the echo ps¿ positioning system appropriately." a review of the manufacturing records was performed and found that the lot was manufactured to specification.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Due to privacy laws in (b)(6), the customer has not provided any patient details.Not returned.
 
Event or Problem Description
It was reported that on (b)(6) 2018 a ventralight st w/ echo ps was used during a laparoscopic repair procedure.As reported while removing the echo ps through the trocar one of the connectors detached from the echo ps.It was located and retrieved from the patients abdomen.There was no harm to the patient.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7588943
Report Number1213643-2018-01886
Device Sequence Number2194878
Product Code FTL
UDI-Device Identifier00801741031748
UDI-Public(01)00801741031748
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2018
Device Catalogue Number5955610
Device Lot NumberHUAX1302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1